Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have irregular periods. Took modus and progynora but no use. What is the solution for this?

Hi Doctor,
Im 30 yrs old. My periods are irregular and when i did ultrasound scan on my uterus and they said i had mild PCOS. Also she suggested me to take Modus 10 mg and Progynora tablets one tablet each for 5 days and with in a week i will get my periods.It is past 7 days and still my period is delayed. So much worried now. Would my periods be normal again and Will i be able to get pregnant normally??
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Hi thanks for the query.

In my opinion, you should have taken these tablets for few more days or you can take oral contraceptive pills for one cycle and then wait for withdrawal bleeding. If bleeding does not occur, then you will require a HSG/HYSTEROSCOPY. With treatment, your periods can be normal and you can conceive.

Hope this information is helpful and informative to you.
If you have further queries you can directly reach out to me on the following URL:
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor